# SDR HYIA2020031300001

- Difficulty date: March 11, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N903CA
- Make and model: Cessna 402C
- Aircraft serial: 402C0047
- Aircraft time: 29,751 hours, 56,064 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Beam
- Part number: 56541097
- Part serial: 402C0047
- Condition: Cracked
- Location: Zone 400
- Part time: 29,751 hours, 56,064 cycles
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ULTRASONIC INSPECTION PERFORMED IN ACCORDANCE WITH AVENGER AEROSPACE SOLUTIONS AAS-ALS-15-002 REV C PER CAPE AIR REFERENCE 1 AMOC TO SATISFY AD2015-07-03, A CRACK WAS IDENTIFIED ON THE TOP FACE OF THE RIGHT HAND INBOARD ENGINE BEAM. THIS CRACK MEASURES AT .250 AND EXTENDS ACROSS THE TOP FACE OF THE BEAM INBOARD FROM THE SECOND TO LAST TO LAST INBOARD FASTENER COMMON TO THE ENGINE BEAM OVERLAYS PREVIOUSLY INSTALLED IN ACCORDANCE WITH SK414-19B. THIS CRACK COULD NOT BE IDENTIFIED VISUALLY DUE TO BEING LOCATED UNDER THE SERVICE KIT DOUBLERS.  THIS BEAM WILL BE CHANGED WITH FACTORY NEW PARTS.
